# SDR 96UAL900993

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: APK7002532
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT WHEEL WELL OUTBOARD FORWARD SIDE HYDRAULIC LINE LT BRAKE RETURN LINE SYSTEM 3 CRACKED WHERE LINE GOES INTO WING ROOT.  *S/D*  CRACK IN TUBE ASSEMBLY.  SPLICED IN NEW SECTION OF TUBE USING RYNGLOK SPLICE METHOD.
